Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 3, NWS Tampa Bay, FL

January 12, 20116 counties in Florida

NWS Tampa Bay, FL issued this red flag warning at Jan 12, 2011, 1:55 PM EST for 6 counties in Florida. It took effect at Jan 13, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 1:55 PM EST (18:55 UTC)
In effect from
Jan 13, 2011, 12:00 PM EST
Expired
Jan 13, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2039 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS82 KTBW 121855
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
155 PM EST WED JAN 12 2011

...RED FLAG WARNING CONTINUES THIS AFTERNOON IN ALL COUNTIES FOR
4 OR MORE HOURS OF HUMIDITIES BELOW 35 PERCENT AND WINDS OF 15 MPH
OR MORE ALONG THE COAST...
...RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON FOR ALL
COUNTIES FOR LONG DURATIONS OF CRITICAL HUMIDITIES...
...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR LEVY...
CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF
LOW HUMIDITIES...

.COOLER AND DRIER AIR WILL BE MOVING INTO THE AREA WEDNESDAY AS
HIGH PRESSURE BUILDS INTO THE AREA BEHIND A COLD FRONT.

FLZ039-042-043-048-122315-
/O.UPG.KTBW.FW.A.0002.110113T1700Z-110113T2300Z/
/O.NEW.KTBW.FW.W.0003.110113T1700Z-110113T2300Z/
/O.NEW.KTBW.FW.A.0003.110114T1700Z-110114T2300Z/
/O.CON.KTBW.FW.W.0002.000000T0000Z-110112T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
155 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
EST THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY
AFTERNOON. THE FIRE WEATHER WATCH FOR THURSDAY NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING.

COOLER AND DRIER AIR WILL CONTINUE TO MOVE INTO THE AREA THROUGH
THE END OF THE WEEK. AFTERNOON HUMIDITIES WILL FALL BELOW 35
PERCENT FOR AROUND 4 HOURS THIS AFTERNOON. THIS WILL ALLOW
FOR THE RAPID SPREAD OF ANY FIRE. SIMILAR CONDITIONS ARE EXPECTED
THURSDAY AND FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ049>052-055>057-060>062-065-122315-
/O.UPG.KTBW.FW.A.0002.110113T1700Z-110113T2300Z/
/O.NEW.KTBW.FW.W.0003.110113T1700Z-110113T2300Z/
/O.CON.KTBW.FW.W.0002.000000T0000Z-110112T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
155 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
EST THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING.

COOLER AND DRIER AIR WILL CONTINUE TO MOVE INTO THE AREA THROUGH
THURSDAY AND THEN BEGIN TO MOISTEN FOR THE END OF THE WEEK.
AFTERNOON HUMIDITIES WILL FALL BELOW 35 PERCENT FOR AROUND 4 HOURS
THIS AFTERNOON. THIS WILL ALLOW FOR THE RAPID SPREAD OF ANY FIRE.
SIMILAR CONDITIONS ARE EXPECTED THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
2 follow-up statements
966 
WWUS82 KTBW 130318
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1018 PM EST WED JAN 12 2011

...RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON FOR ALL
COUNTIES FOR LONG DURATIONS OF CRITICAL HUMIDITIES... 

...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR LEVY...
CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF LOW
HUMIDITIES...

.COOLER AND DRIER AIR WILL BE MOVING INTO THE AREA WEDNESDAY AS
HIGH PRESSURE BUILDS INTO THE AREA BEHIND A COLD FRONT.

FLZ039-042-043-048-132330-
/O.CON.KTBW.FW.W.0003.110113T1700Z-110113T2300Z/
/O.CON.KTBW.FW.A.0003.110114T1700Z-110114T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
1018 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY
AFTERNOON. 

COOLER AND DRIER AIR WILL CONTINUE TO MOVE INTO THE AREA THROUGH
THE END OF THE WEEK. AFTERNOON HUMIDITIES WILL FALL BELOW
35 PERCENT FOR AROUND 4 HOURS THURSDAY AFTERNOON. THIS WILL ALLOW
FOR THE RAPID SPREAD OF ANY FIRE. SIMILAR CONDITIONS ARE POSSIBLE
FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD.

&&

$$

FLZ049>052-055>057-060>062-065-132300-
/O.CON.KTBW.FW.W.0003.110113T1700Z-110113T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
1018 PM EST WED JAN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
THURSDAY. 

COOLER AND DRIER AIR WILL CONTINUE TO MOVE INTO THE AREA THROUGH
THURSDAY. AFTERNOON HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
AROUND 4 HOURS THURSDAY AFTERNOON. THIS WILL ALLOW FOR THE RAPID
SPREAD OF ANY FIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$
086 
WWUS82 KTBW 131836
RFWTBW

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
136 PM EST THU JAN 13 2011

...RED FLAG WARNING THIS AFTERNOON FOR ALL COUNTIES FOR LONG
DURATIONS OF CRITICAL HUMIDITIES...
...A FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR LEVY...
CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF
LOW HUMIDITIES...

.COOLER AND DRIER AIR CONTINUES FOR THE NEXT DAY OR TWO AS HIGH
PRESSURE MOVES ALONG THE GULF COAST.

FLZ039-042-043-048-132300-
/O.UPG.KTBW.FW.A.0003.110114T1700Z-110114T2300Z/
/O.NEW.KTBW.FW.W.0004.110114T1700Z-110114T2300Z/
/O.CON.KTBW.FW.W.0003.000000T0000Z-110113T2300Z/
LEVY-CITRUS-SUMTER-HERNANDO-
136 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM
EST FRIDAY...REPLACING THE FIRE WEATHER WATCH FOR FRIDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

COOLER AND DRIER AIR WILL CONTINUE ACROSS THE AREA THROUGH THE
END OF THE WEEK. AFTERNOON HUMIDITIES WILL FALL BELOW 35 PERCENT
FOR AROUND 4 HOURS THIS AFTERNOON. THIS WILL ALLOW FOR THE RAPID
SPREAD OF ANY FIRE. SIMILAR CONDITIONS ARE POSSIBLE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

FLZ049>052-055>057-060>062-065-132300-
/O.CON.KTBW.FW.W.0003.000000T0000Z-110113T2300Z/
PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-
SARASOTA-DE SOTO-CHARLOTTE-LEE-
136 PM EST THU JAN 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

COOLER AND DRIER AIR WILL CONTINUE ACROSS THE AREA THIS AFTERNOON
WITH HUMIDITIES BELOW 35 PERCENT FOR AROUND 4 HOURS. THIS WILL
ALLOW FOR THE RAPID SPREAD OF ANY FIRE. MOISTURE LEVELS WILL BEGIN 
TO SLOWLY INCREASE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN
24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Jan 12, 8:50 AM EST, 5 hours 5 minutes earlier.

Area forecast discussion, Jan 12, 8:50 AM EST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
850 AM EST WED JAN 12 2011

.UPDATE...
MOSTLY CLEAR AND COOL ACROSS THE REGION THIS MORNING WITH JUST
SOME THIN HIGH CLOUDS MOVING ACROSS THE AREA. BREEZY NORTHERLY
FLOW WILL CONTINUE THE COLD ADVECTION INTO THURSDAY AS HIGH
PRESSURE BUILDS IN FROM THE CENTRAL PLAINS. TODAY WILL BE A
MOSTLY SUNNY COOL DAY WITH TEMPERATURES STRUGGLING INTO THE UPPER
40S NORTH TO NEAR 60 SOUTH. TONIGHT WILL CONTINUE TO BE MOSTLY
CLEAR WITH ANOTHER FREEZE ACROSS MOST OF THE REGION AWAY FROM THE
COAST AND CURRENT HARD FREEZE/FREEZE WARNINGS LOOK GOOD. WILL
LIKELY NEED ANOTHER WIND CHILL ADVISORY FOR TONIGHT AS WINDS
REMAIN BETWEEN 5 AND 10 MPH INLAND AND 10 TO 20 MPH NEAR THE
COAST. OVERALL THE CURRENT GRIDS/ZONE FORECAST LOOK GOOD AND WILL
ONLY UPDATE ZONES TO REMOVE FREEZE WARNING HEADLINE FROM LEVY AND
WIND CHILL ADVISORY FROM OTHER ZONES.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL AS HIGH PRESSURE BUILDS IN WITH
NORTHERLY WINDS...GUSTY AT TIMES TODAY.

&&

.MARINE...
BRISK NORTHERLY FLOW WILL PERSIST WITH ADVISORY CONDITIONS
CONTINUING INTO THURSDAY AFTERNOON. PRESENT MARINE FORECAST LOOKS
ON TRACK WITH NO MAJOR CHANGES PLANNED FOR LATE MORNING FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  55  31  54  35 /   0   0   0   5
FMY  61  34  60  39 /   0   0   0   5
GIF  55  28  54  35 /   0   0   0   5
SRQ  56  33  56  35 /   0   0   0   5
BKV  51  24  53  25 /   0   0   0   5
SPG  52  34  53  41 /   0   0   0   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
     HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-
     SUMTER.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST THURSDAY FOR
     CHARLOTTE-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-
     LEE-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FIRE WEATHER WATCH THURSDAY AFTERNOON FOR CHARLOTTE-CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-LEVY-
     MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR CITRUS-DE
     SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST THURSDAY
     FOR CITRUS-LEVY.

     FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR LEVY.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR BONITA BEACH TO
     ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
     NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
     60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jan 12, 5:05 AM EST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
505 AM EST WED JAN 12 2011

FLZ039-042-043-048>052-055>057-060>062-065-130500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
505 AM EST WED JAN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
MUCH COLDER TEMPERATURES ARE EXPECTED ACROSS THE REGION TODAY AND
TONIGHT AS A LARGE AREA OF DRY COLD HIGH PRESSURE BUILDS INTO THE
REGION. A HARD FREEZE IS EXPECTED OVER LEVY AND CITRUS COUNTIES
TONIGHT FOR 3 TO 6 HOURS...WITH BELOW FREEZING TEMPERATURES FOR
MOST OTHER LOCATIONS FOR 3 TO 5 HOURS. RESIDENTS SHOULD COVER OR
MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY. ALSO...BRING
PETS INDOORS THIS EVENING.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL REMAIN ELEVATED TODAY...AND A SMALL CRAFT
ADVISORY IS IN EFFECT FOR ALL OF THE OFFSHORE WATERS THROUGH
THURSDAY. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

...FIRE WEATHER IMPACT...
VERY DRY AIR WILL MOVE INTO THE REGION TODAY...AND RELATIVE
HUMIDITIES WILL DROP BELOW 35 PERCENT FOR MORE THAN FOUR HOURS
THIS AFTERNOON. THIS...ALONG WITH GUSTY WINDS...WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS TODAY.

...RIP CURRENT IMPACT...
WITH STRONG WINDS ALONG THE COAST...THERE IS A MODERATE RISK OF
RIP CURRENT AT AREA BEACHES TODAY. A RIP CURRENT IS A 10 TO 30
YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER
INTO DEEPER WATER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...EXCESSIVE COLD IMPACT...
COLD TEMPERATURES ARE EXPECTED AGAIN ON FRIDAY MORNING. LOWS IN
THE MID 20S ARE EXPECTED OVER THE NATURE COAST...AND AROUND TO
JUST BELOW FREEZING AT ALL OTHER INLAND LOCATIONS.

...WIND AND SEA IMPACT...
STRONG NORTHERLY WINDS WILL CONTINUE OVER THE COASTAL WATERS THROUGH
THURSDAY THEN BEGIN TO DIMINISH IN THE EVENING.

...FIRE WEATHER IMPACT...
RELATIVE HUMIDITIES WILL REACH CRITICAL THRESHOLDS AGAIN ON
THURSDAY AFTERNOON...ENHANCING THE SPREAD OF ANY WILDFIRES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCNATT

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:36 AM ESTFreeze WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter29 hr
Jan 12, 3:36 AM ESTHard Freeze WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter29 hr
Jan 12, 1:55 PM ESTFire Weather WatchTBWSumter24 hr
Jan 12, 3:04 PM ESTFreeze WatchTBWDeSoto, Hardee, Highlands, Polk24 hr
Jan 12, 3:04 PM ESTHard Freeze WatchTBWSumter24 hr
Jan 12, 3:06 PM ESTWind Chill AdvisoryTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter19 hr

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.